MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION MARINER OUTRIGGER REVISION SYSTEM; PARALLEL, CLOSED/SIDE-LOADING, 16MM

SEASPINE ORTHOPEDICS CORPORATION MARINER OUTRIGGER REVISION SYSTEM; PARALLEL, CLOSED/SIDE-LOADING, 16MM
Model Number 99-1017-12
Medical Device Problem Codes Material Separation (1562); Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No explants were made available for analysis and no x-rays or additional details regarding the surgical technique or patient's condition or treatment plan have been communicated to seaspine.Review of labeling: possible adverse events bending, disassembly or fracture of implant and components loosening of spinal fixation implants may occur due to, latent infection, and/or premature loading, possibly resulting in bone erosion, migration or pain.
 
Event or Problem Description
The patient underwent spinal surgery consisting of the seaspine mariner outrigger spinal system to connect seaspine's mariner and daytona systems.The surgeon noted an outrigger connector rod slip during a postoperative follow up visit.

Brand Name
MARINER OUTRIGGER REVISION SYSTEM
Common Device Name
PARALLEL, CLOSED/SIDE-LOADING, 16MM
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
MDR Report Key11755052
Report Number3012120772-2021-00037
Device Sequence Number19875853
Product Code NKB
UDI-Device Identifier10889981173395
UDI-Public10889981173395
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number99-1017-12
Device Catalogue Number99-1017-12
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1